Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Areolar monogenic functions


Author: R. N. Haskell
Journal: Bull. Amer. Math. Soc. 52 (1946), 332-337
DOI: https://doi.org/10.1090/S0002-9904-1946-08576-6
MathSciNet review: 0015178
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • J. H. Binney, An elliptic system of integral equations on summable functions, Trans. Amer. Math. Soc. 37 (1935), no. 2, 254–265. MR 1501786, DOI https://doi.org/10.1090/S0002-9947-1935-1501786-X
  • Nicolas Ciorănescu, Sur un problème pour les fonctions harmoniques dans un cercle, Bull. École Polytech. Bucharest [Bul. Politechn. Bucureşti] 13 (1942), 26–30 (French). MR 13201
  • John De Cicco, Survey of polygenic functions, Scripta Math. 11 (1945), 51–56. MR 12684
  • 4. G. C. Evans, An elliptic system corresponding to Poisson’s equation, Acta Univ. Szeged, vol. 6 (1932-1934) pp. 27-33. 5. E. Kasner, General theory of polygenic or non-monogenic functions. The derivative congruence of circles, Proc. Nat. Acad. Sci. U.S.A. vol. 14 (1928) pp. 75-82. 6. O. D. Kellogg, Foundations of potential theory, Berlin, 1929. 7. D. Menchoff, Les conditions de monogénéité, Actualités Scientifiques et Industrielle, No. 329, Paris, 1936. 8. D. Pompeiu, Sur une classe de fonctions d’une variable complex, Rend. Circ. Mat. Palermo vol. 33 (1912) pp. 108-113. 9. S. Saks, Theory of the integral, New York, 1937.


Additional Information